Partial Differential Equations
Dispersion and Strichartz estimates for the Liouville equation
Comptes Rendus. Mathématique, Volume 342 (2006) no. 7, pp. 489-492.

We consider the Liouville equation associated to a metric g and we prove dispersion and Strichartz estimates for the solution of this equation in terms of the geometry of the trajectories associated to g. In particular, we obtain global Strichartz estimates in time for metrics where dispersion estimate is false even locally in time. We also study the analogy between Strichartz estimates obtained for the Liouville equation and the Schrödinger equation with variable coefficients.

On considère l'équation de Liouville associée à une métrique g et on prouve des estimations de dispersion et de Strichartz pour la solution de cette équation en fonction de la géométrie des trajectoires associée à g. En particulier, on obtient des estimations de Strichartz globales en temps pour des métriques où l'estimation de dispersion est fausse même pour des temps arbitrairement petits. Cette étude permet de mettre en évidence une analogie entre le comportement de la solution de l'équation de Schrödinger et de l'équation de Liouville.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.02.015
Salort, Delphine 1

1 Université Paris 6, laboratoire Jacques-Louis Lions, UMR 7598, 175, rue du Chevaleret 75013 Paris, France
@article{CRMATH_2006__342_7_489_0,
     author = {Salort, Delphine},
     title = {Dispersion and {Strichartz} estimates for the {Liouville} equation},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {489--492},
     publisher = {Elsevier},
     volume = {342},
     number = {7},
     year = {2006},
     doi = {10.1016/j.crma.2006.02.015},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.02.015/}
}
TY  - JOUR
AU  - Salort, Delphine
TI  - Dispersion and Strichartz estimates for the Liouville equation
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 489
EP  - 492
VL  - 342
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.02.015/
DO  - 10.1016/j.crma.2006.02.015
LA  - en
ID  - CRMATH_2006__342_7_489_0
ER  - 
%0 Journal Article
%A Salort, Delphine
%T Dispersion and Strichartz estimates for the Liouville equation
%J Comptes Rendus. Mathématique
%D 2006
%P 489-492
%V 342
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.02.015/
%R 10.1016/j.crma.2006.02.015
%G en
%F CRMATH_2006__342_7_489_0
Salort, Delphine. Dispersion and Strichartz estimates for the Liouville equation. Comptes Rendus. Mathématique, Volume 342 (2006) no. 7, pp. 489-492. doi : 10.1016/j.crma.2006.02.015. http://www.numdam.org/articles/10.1016/j.crma.2006.02.015/

[1] Bahouri, H.; Chemin, J.-Y. Équations d'ondes quasilinéaires et estimations de Strichartz, Amer. J. Math., Volume 121 (1999) no. 6, pp. 1337-1377

[2] N. Burq, Estimations de Strichartz pour des perturbations à longue portée de l'opérateur de Schrödinger, Séminaire EDP de l'Ecole polytechnique

[3] Burq, N.; Gérard, P.; Tzvetkov, N. Strichartz inequalities and the nonlinear Schrödinger equation on compact manifolds, Amer. J. Math., Volume 126 (2004) no. 3, pp. 569-605

[4] Castella, F.; Perthame, B. Estimations de Strichartz pour les équations de transport cinétique, C. R. Acad. Sci. Paris Sér. I Math., Volume 322 (1996) no. 6, pp. 535-540

[5] Lions, P.-L.; Perthame, B. Lemmes de moments, de moyenne et de dispersion, C. R. Acad. Sci. Paris Sér. I Math., Volume 314 (1992) no. 11, pp. 801-806

[6] D. Salort, Dispersion and Strichartz estimates for the Liouville equation, submitted for publication

[7] D. Salort, Weighted dispersion and Strichartz estimates for the Liouville equation in one dimension, submitted for publication

[8] D. Salort, The Schrödinger equation type with a nonelliptic operator, submitted for publication

Cited by Sources: